# SDR 2000UALA00080

- Difficulty date: February 19, 2000
- Submitted: October 4, 2000
- Operation: Air carrier
- Aircraft: N7279U
- Make and model: Boeing 727222
- Aircraft serial: 21557
- Aircraft time: 61,759 hours, 35,392 cycles
- Engine: Pwa JT8D15
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Accessory Unit
- Part number: 656021132
- Condition: Failed
- Location: Lt Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

LEFT MAIN LANDING GEAR FAILED TO RETRACT.  GEAR HANDLE WOULD NOT COME UP.  RETURNED TO DEN.  *S/D*  REPLACED LANDING GEAR ACCESSORY UNIT PER MAINTENANCE MANUAL.  SYSTEM CHECKS OK.  NOTE:  ALSO ENTERED ITEM TO REPLACE LG HANDLE LOCK SOLENOID AS PRECAUTIONARY ACTION.
